# SDR WX0A2022011473926

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 52,224 hours, 36,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD CABIN L/H WALL MOUNTED EMERGENCY EXIT LIGHTED MARKER INOP / REMOVED AND REPLACED FWD CABIN L/H WALL MOUNTED EMERGENCY LIGHTED SIGN ASSY PER AMM 33-51-13. OPS CHECK GOOD."
